| Model Number |
CCWET0 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
The physician reported that, following the intraocular lens (iol) implant procedure, the patient experienced blurry vision.Clinical reason slight decentration and power adjustment.The iol was explanted in a secondary procedure.Additional information has been requested however no further info received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).